On Polynomials in Several Hilbert Space Operators.
Mathematische Zeitschrift, Tome 127 (1972), pp. 224-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171770,
author = {Rudolf A. Hirschfeld},
title = {On {Polynomials} in {Several} {Hilbert} {Space} {Operators.}},
journal = {Mathematische Zeitschrift},
pages = {224--234},
year = {1972},
volume = {127},
zbl = {0256.47004},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171770/}
}
Rudolf A. Hirschfeld. On Polynomials in Several Hilbert Space Operators.. Mathematische Zeitschrift, Tome 127 (1972), pp. 224-234. http://geodesic.mathdoc.fr/item/MZ_1972__127_171770/